# SDR DALA14000995642

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR , CRACKED IN FRAME SKIN AT UPPER HINGE CUT OUT.  REPAIRED AREA IAW SRM 51-20-01, PG. 1-8 AND 52-10-02, FIG 7, DETAIL 3 , PG 207.
